Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Have fever, tiredness, weakness. On paracetamol. Improvement possible?

hi sir im having a late afternoon fever frm last 15 days .i had low grade fever frm 99-99.5 between 4pm- 7pm only. im taking bed rest frm 15 days. all blood reports like cbc, typhoid , malaria are normal . esr is normal and i feel weekness to much. appetite is normal. urine test reports are normal. ultrasound report is normal. i feel tired . i feel normal at morning at evening after 7:30 pm.i had taken cefixime 200 for 7 days with paracetamol bt no improvement then i take cefapodoxime 200 with paracetamol two times a day for 7 days bt no improvement now im taking amoxicillin and potassium clavunate 625 mg frm 6 days with paracetamol bt no improvement .. plz tell me what should i do now.
Asked On : Mon, 17 Sep 2012
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You are having fever with evening rise for more than 15 days and as you have done reports which are normal, Antibiotics works if there is infection and we can detect where is the infection.
There are many Atypical infection like Tuberculosis? and sometimes infection may be detected only on repeat examination or investigation.Some times case of drug resistance would be there ?
There could be a case of PUO ( Pyrexia of Unknown Origin) which requires hospitlization and proper examination and special investigations to know the cause of fever.
Best would be get hospitalize under supervision of Physician and hope your cause of fever will be detected and treated.
Good Luck to you
Answered: Thu, 20 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor